# SDR TWRA96272

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Chafing
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK, FOUND ALL RIGHT SIDE LAVATORY SMOKE DETECTORS INOP.  REPAIRED CHAFED WIRE AT PIN NR 5 AT R4 DOOR, ATTENDANT CONTROL PANEL.  OPS CHECKED NORMAL PER MM 26-101-3.  (M)
